Hi. . .I'm married and have been on the pill for about two years now. . .my periods have always been normal. . .they only last about one to two days. . .my last period was a day late and lighter. . .but not really out of the norm. . .although this past month I've been messing up on my pill. . .so here's the problem. . .my last period started on Nov. 14th and ended on the 15th. . .I did have sex with my husband a couple days before and after my period. . .and about nine days after that I notice some brown, but very light, spotting. . .That lasted about one day. . .now being a week after the spotting, I've notice that my nipples are darker and hurt. . .and I've been cramping as if I was going to start my period. . .I don't start for an other two weeks. . .and I've taken a pregnancy test (the day I started to spot) and it was negative. . .Please help me. . .This has never happen to me before and would like to know whats going on. . .Thank you!